On a nonlocal problem for a confined plasma in a Tokamak
Applications of Mathematics, Tome 58 (2013) no. 6, pp. 609-642
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The paper deals with a nonlocal problem related to the equilibrium of a confined plasma in a Tokamak machine. This problem involves terms $u'_{\ast }(|u>u(x)|)$ and $|u>u(x)|$, which are neither local, nor continuous, nor monotone. By using the Galerkin approximate method and establishing some properties of the decreasing rearrangement, we prove the existence of solutions to such problem.
The paper deals with a nonlocal problem related to the equilibrium of a confined plasma in a Tokamak machine. This problem involves terms $u'_{\ast }(|u>u(x)|)$ and $|u>u(x)|$, which are neither local, nor continuous, nor monotone. By using the Galerkin approximate method and establishing some properties of the decreasing rearrangement, we prove the existence of solutions to such problem.
DOI :
10.1007/s10492-013-0031-5
Classification :
35D99, 35M10, 35Q35
Keywords: nonlinear elliptic equation; relative rearrangement; Tokamak; decreasing rearrangement; plasma physics
Keywords: nonlinear elliptic equation; relative rearrangement; Tokamak; decreasing rearrangement; plasma physics
@article{10_1007_s10492_013_0031_5,
author = {Zou, Weilin and Li, Fengquan and Lv, Boqiang},
title = {On a nonlocal problem for a confined plasma in a {Tokamak}},
journal = {Applications of Mathematics},
pages = {609--642},
year = {2013},
volume = {58},
number = {6},
doi = {10.1007/s10492-013-0031-5},
mrnumber = {3162751},
zbl = {06312918},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0031-5/}
}
TY - JOUR AU - Zou, Weilin AU - Li, Fengquan AU - Lv, Boqiang TI - On a nonlocal problem for a confined plasma in a Tokamak JO - Applications of Mathematics PY - 2013 SP - 609 EP - 642 VL - 58 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0031-5/ DO - 10.1007/s10492-013-0031-5 LA - en ID - 10_1007_s10492_013_0031_5 ER -
%0 Journal Article %A Zou, Weilin %A Li, Fengquan %A Lv, Boqiang %T On a nonlocal problem for a confined plasma in a Tokamak %J Applications of Mathematics %D 2013 %P 609-642 %V 58 %N 6 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0031-5/ %R 10.1007/s10492-013-0031-5 %G en %F 10_1007_s10492_013_0031_5
Zou, Weilin; Li, Fengquan; Lv, Boqiang. On a nonlocal problem for a confined plasma in a Tokamak. Applications of Mathematics, Tome 58 (2013) no. 6, pp. 609-642. doi: 10.1007/s10492-013-0031-5
Cité par Sources :